# SDR DALA2025022401445

- Difficulty date: February 23, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N514DN
- Make and model: Airbus A350-941
- Aircraft serial: 0395
- Aircraft time: 21,197 hours, 1,979 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Zone 900
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3514 - ATB - DUE TO ELECTRICAL SMELL IN CABIN. CORRECTIVE ACTION: REPLACED COFFEE MAKER IN FWD GALLEY AND CLEANED OVEN. (LP 4437116)
